B1 Non-refereed journal articles
Transilvanian matemaatikoita tapaamassa (1993)


Pekonen, O. (1993). Transilvanian matemaatikoita tapaamassa. Arkhimedes, (3), 309-319.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Arkhimedes

Publication year: 1993

Issue number: 3

Pages range: 309-319

Publication country: Finland

Publication language: Finnish

Publication open access: Not open

Publication channel open access:


Free keywords: Transilvania

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 04:19